MAUDE Adverse Event Report: ELEKTA SOLUTIONS AB MOSAIQ; ACCELERATOR, LINEAR, MEDICAL

ELEKTA SOLUTIONS AB MOSAIQ; ACCELERATOR, LINEAR, MEDICAL
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
 
Event or Problem Description
The customer reported a meterset unit (mu) discrepancy between beam monitor unit display module (bmdm) and mosaiq.
 
Additional Manufacturer Narrative
The investigation was completed by conducting a thorough evaluation of the product and the reported information.The customer reported a monitor unit (mu) discrepancy between beam monitor unit display module (bmdm) and mosaiq.It was ascertained from the software logs that an abnormal termination occurred on the linac.The linac reported the mu count from the beam 1 channel to mosaiq and the treatment resumed delivering the remaining mu.Mosaiq is working as designed and intended and based on the available information there has been no mistreatment.

Brand Name
MOSAIQ
Common Device Name
ACCELERATOR, LINEAR, MEDICAL
Manufacturer (Section D)
ELEKTA SOLUTIONS AB
kungstensgatan 18
box 7593
stockholm, SE-10 3 93
SW  SE-103 93
Manufacturer (Section G)
ELEKTA SOLUTIONS AB
400 perimeter center terrace
suite 50
atlanta GA 30346
Manufacturer Contact
cornerstone
london road
crawley, west sussex RH10 -9BL,
MDR Report Key18045552
Report Number3015232217-2023-00066
Device Sequence Number12629745
Product Code IYE
UDI-Device Identifier00858164002282
UDI-Public(01)00858164002282(10)2.81.070
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K183034
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/01/2023
Supplement Report FDA Received Date04/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown